# SDR SWIA200311816

- Difficulty date: March 2, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 18,654 hours, 17,753 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 822
- Condition: Failed
- Location: Horizontal Stab
- Part time: 3,227 hours, 2,465 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STAB TRIM CH 1 AND MACH TRIM MESSAGES WOULD NOT RE-ENGAGE.  RETURNED TO FIELD.  REPLACED MCU.  REMOVED AND REPLACED HSTA WITH SERVICEABLE UNIT IAW MM 27-24-01.  OPS CHECK GOOD AT THIS TIME.  MCU P/N:  7062-3, S/N OFF:  597.
